# SDR 98UAL900240

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Engine: Ge CFM56*
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 69418683
- Condition: Split
- Location: Emer Exit Door
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE RIGHT OVERWING EMERGENCY EXIT DOOR SEAL DEVELOPED A LOUD SQUEAL AND VIBRATION.  *S/D* REPLACED THE RIGHT OVERWING EXIT DOOR SEAL BECAUSE THE OLD SEAL HAD A SPLIT OF 8.0 INCHES.  INSTALLED RIGHT OVERWING EXIT DOOR.  PRESSURIZED CABIN AND CHECKS OK.
